| Model Number |
G5A-80A |
| Medical Device Problem Codes |
Failure of Device to Self-Test (2937); Operating System Version or Upgrade Problem (2997)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the reported incident possible water damage was observed.Photos show dried fluid ingress residue on main board, center housing and on the upper and lower housings.Device replaced and scrapped.No emerging trend based on similar reports.
Event or Problem Description
Complainant alleged that during functional testing, the device malfunction caused by software upgrade and failed self test.Complainant indicated that there was no patient involvement in the reported malfunction.